# SDR CALA2013121993792

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,611 hours, 28,163 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR L ANGLE AT FASTENER HOLE STATION 1438, RBL 63.  REMOVED CORROSION INSTALLED TWO EA 3 REPAIR SPLICES, TWO EA 5 REPAIR STRAPS & ONE EA REPAIR CHORD AT STATION 1438, RBL 63 IAW ECRA 5300-01416 N-R 230031.
